# SDR MASA200800008

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 23,142 hours, 17,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Open
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2721 DRO-PHX - DIVERTED TO ABQ DUE TO GEAR DISAGREE/NOSE DOOR OPEN MESSAGE.  MX FOUND THE NOSE DOOR RELEASE SWITCH IN THE DOOR OPEN POSITION.  NO DAMAGE NOTED.  SWUNG GEAR WITH OPS NORMAL.
